Facebook Pixel
EmpowHER Guest

Next Choice and UTI

By Anonymous September 21, 2010 - 3:19pm
Rate This

My last period started on august 18th. on the morning of the 22 i had sex and the condom broke so i immediately got next choice. A week later i experienced light spotting. Now it is September 21, I have no period yet and I was just diagnosed with a UTI.I took a pregnancy test at the doctors office but it was negative. I am afraid it might have been a false negative because i was not able to urinate much. Could the stress of school and not knowing whats wrong with me delay my period? Also could my UTI antibiotics delay my period? When should i take another pregnancy test

Add a Comment1 Comments

HERWriter Guide

Anon - The manufacturer provides the following information:
When used as directed, nausea, stomach pain, headache, dizziness, breast tenderness, or menstrual changes (such as spotting or bleeding prior to a period) may occur. Your next period could be heavier or lighter, or earlier or later. If your period is more than a week late, you should get a pregnancy test and follow up with your healthcare provider.
In terms of your other questions, stress of any type can delay your period.The antibiotics are unlikely to affect the timing of your period but they can impact the effectiveness and additional protection should be used by women who are on antibiotics.

September 21, 2010 - 5:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!